Journal of the Mathematical Society of Japan

On Shimura's elliptic curve over Q(29)

Tetsuo NAKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 4 (1984), 701-707.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395790

Digital Object Identifier
doi:10.2969/jmsj/03640701

Mathematical Reviews number (MathSciNet)
MR0759425

Zentralblatt MATH identifier
0546.14022

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52]
Secondary: 11D25: Cubic and quartic equations 11F12: Automorphic forms, one variable 14K07 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

NAKAMURA, Tetsuo. On Shimura's elliptic curve over $Q(\sqrt{29})$. J. Math. Soc. Japan 36 (1984), no. 4, 701--707. doi:10.2969/jmsj/03640701. https://projecteuclid.org/euclid.jmsj/1230395790


Export citation